I went to the doctor today. This doctor is a gastroenterologist who has also been my husband's gastro doctor for about 30 years. The guy is 75 years old. A couple of years ago I started seeing him after I had a severe bleed from an ulcer.

Seeing him has become stressful, because he's taken an intense interest in the details of my/my husband's personal life. It started with "I worry about you" and "You're a wonderful lady" and very kind and solicitous things, and has morphed into telling me how he doesn't like my husband, I take too many medications (all of them are prescribed by my other doctors who have a complete list of my medications, so it's not like I'm double dipping or something), I need to lose weight (right after he lost a bunch of weight after being overweight for decades), my husband has bad hygiene and doesn't dress professionally ... Today he was critiquing our plans for selling the house and retiring, and he refused to give me a new prescription for Tylenol 3 for my migraines because he thinks I will become an addict. He wouldn't let me interrupt him to explain that my headaches are 95% the week before/of my period, and that I take pain medicine maybe once or twice during the other 3 weeks of the month. Nope; I'm becoming an addict. I started stressing out in anticipation of this appointment yesterday, and my blood pressure today was 165 over 121. I am sure it was because of the anxiety.

He talked to my shrink when he was having his "you take too many meds" phase and was assured that I wasn't prescription-shopping. Today he asked me if I HAD a shrink. I can't deal. Frankly, I want my husband to see someone else, too, but he won't. I think the guy is getting senile and also has a thing about my husband. It is WEIRD. And creepy and unprofessional. He can be a very good doctor when he is on his game, but I don't want the inquisition when I go to see him about my ulcer. It's giving me stomach cramps!

ETA: I've left out his frequent requests for hugs at the end of appointments, and the occasional cheek-kisses. As I said...creepy.